# SDR HALA2013052400072

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 5,692 hours, 826 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER SECOND ENGINE START ECAM MESSAGE, AIR ENG 1 BLEED FAULT.  RETORQUED ALL LINES AND CONNECTOR TO PRESSURE RELIEF VALVE AND PERFORMED TSM 36-11-81-810-908-A.  GROUND RUN OK.  OK FOR SERVICE. RII ACCOMPLISHED.
